# SDR UIEA2018101002221

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,033 hours, 16,700 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR PAINTS GROUND AT ANY SELECTED TILT ANGLE INCLUDING 15 DEGREES UP. TI DOES THIS IN EITHER LT OR RT SYS. OPENED RADOME AND VERIFIED UP & DOWN TILT OPERATES NORMAL. BOTH CAPT & FO WX RADAR DISPLAY CHANGES & PAINTS DIFFERENT IMAGES NOT THE GROUND. REF AMM 34-43-00-115-026-002 & REF AMM 34-43-00-735-033-002. ALL OPS CHECKS OF WX RADAR SYSTEM NORMAL.
